close
    Ectasy MDMA.

    Is it possible tod ie of overdosing MDMA?

    0  Views: 412 Answers: 1 Posted: 11 years ago
    Tags: exctasy.

    1 Answer

    Yes, you can OD on MDMA, ECSTASY. You can also over dose on baby aspirin. Your body over heats and your core tempature can exceed 110 degrees. The main cause of death associated with ecstasy is hyperthermia and dehydration. MDMA itself is quite safe, but ecstasy tablets often contain other more dangerous drugs that are more toxic to the body and cause organ failure. So there you have it. Most ecstasy related deaths are not direct results of the drug itself, MDMA, but are the result of irresponsible and/or uneducated use.



    Top contributors in Uncategorized category

     
    ROMOS
    Answers: 18064 / Questions: 154
    Karma: 1101K
     
    Colleen
    Answers: 47271 / Questions: 115
    Karma: 953K
     
    country bumpkin
    Answers: 11323 / Questions: 160
    Karma: 838K
     
    Benthere
    Answers: 2393 / Questions: 30
    Karma: 760K
    > Top contributors chart
    448318
    questions
    717946
    answers
    712017
    users